It is currently Sun Aug 20, 2017 7:42 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Tue Jan 07, 2014 11:28 am 
Offline
Average Poster
Average Poster

Joined: Tue Jan 07, 2014 11:24 am
Posts: 5
I waited about 20 hrs from my last dose of heroin and took 4 mg of suboxone yesterday. Withdrawal continued to get worse so I continued to take 4 mg two more times. Finally after One and a half strips I went and shot a half gram of boy cuz I couldnt take it.... So now what should I do? Am I safe to the sub now? Will it work? I did the heroin at 7pm last night, it is 10.30 am now And I am not having much withdrawal. IS the suboxone iin my system enough now to work?? Please help dont wannna get sick again....


Top
 Profile  
 
PostPosted: Tue Jan 07, 2014 11:36 am 
Offline
Average Poster
Average Poster

Joined: Tue Jan 07, 2014 11:24 am
Posts: 5
Btw this is not my first time taking subs... I've have been between suboxone and heroin for the last 8 years.. Usually I am fine switching from heroin to suboxone, that's why I dont understand why it is so difficult this time. If it's goin to be like it was yesterday I'm just going to wait till I can get some benzo's to detox but Since i have a lot of sub in my system I"m hoping if i take some now I will feel fine.


Top
 Profile  
 
PostPosted: Tue Jan 07, 2014 11:54 am 
Offline
Average Poster
Average Poster

Joined: Tue Jan 07, 2014 11:24 am
Posts: 5
Please help,, has anyone been through this exact same scenario. I am scared to death of this strip right now....


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Jan 07, 2014 12:38 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jan 04, 2014 1:28 am
Posts: 85
Location: Reading, Pennsylvania
hey ray, you should be fine to take the sub...its been 16 hours since you did heroin...they say 12 hours is usually the safe point and heroin has a shorter half life so 16 hours should be plenty, you probably dont feel withdrawl tho since you did sub yesterday...ive been in that boat before and worried if it was safe to take with no withdrawl, normally not, but if youre back and forth with sub, then youre not really gonna withdrawl...i would say yea take the sub and see how you feel...you may need a full 16mg dose to feel ok...you only did 12 yesterday and that was spread out as well...take the 4mg and see how you feel..if you feel good after that then maybe you needed more to start, if you dont feel ok im unsure about taking more, i just dont know if having that much in your system in 2 days would be benificial or not, some people do take 24mgs or more and maybe thats what you need but i dont want to give that suggestion without having sufficient knowledge. im sure others can post here when they see this.

maybe some others with more knowledge on INDUCTION DOSES can chime in later but i wanted to respond here right away since you seem worried...like i said you really really shouldnt have precipitated withdrawl from 16hrs, especially with heroin, if thats what youre worried about, if youre just worried about withdrawl in general i dont think it will be much at all(since you have 12mgs in your system) until someone with more knowledge responds.

good luck man, hang in there

_________________
It's All God's Children Singing Glory, Glory, Hallelujah, He Reigns!


Top
 Profile  
 
PostPosted: Tue Jan 07, 2014 12:52 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 01, 2013 9:19 pm
Posts: 55
I don't have a wealth of experience with heroin but I have sum. I do however have way more experience than I'd like to have with just about any other opiate out there, you name it. That said, IMO, your best bet would be to wait as long as you possibly can from your last use, until your withdrawal symptoms are extremely uncomfortable, sweats, chills, cramps, tearing eyes, aches, anxiety, till your really jonesing, then take half your strip, wait half hour. Then if not feeling bad, take the other half and relief should be on the way. If your still not feeling enough relief from your symptoms and still craving, you can continue dosing up by 2 or 4 mgs until you find what dose holds you the best each day. that's how it's supposed to go and how it went for me anyway, I ended up at 24 mgs a day, but well be going down to 16 next month. The trick is to wait until your in pretty decent withdrawal. I suggest using the COWS opiate withdrawal scale to assess your level of withdrawal, and when you score a certain number on this scale u should be safe to dose your sub. You can look around the forum for the COWS sheet or google it and find it pretty easily. Hope it goes smoothly for you and you are feeling better soon. Hope this helps! Good luck hun!


Top
 Profile  
 
PostPosted: Tue Jan 07, 2014 2:36 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jan 07, 2014 11:24 am
Posts: 5
yes thank you, I am going to wati till tonight to take it... I'm upset i ended up using after taking subs yesterday but I just wanted some relief. Ya know usually i can take subs 12 hrs after my last use, when withdrawal is just starting to kick in, and Im fine. But my tolerance is very high this time and that is what makes the diffrence. I was doin two grams a day and it's hard to convert to subs after being on such a large amount of heroin... Thanks guys, I'm still not very, very sick, but I'm going wait a few hours to take it and pray it works. It was just confusing because I took the subs then heroin so I'm not sure exactly what my body is thinking...


Top
 Profile  
 
PostPosted: Tue Jan 07, 2014 2:38 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jan 07, 2014 11:24 am
Posts: 5
I'm happy to have found this site because I feel so alone like no one else understands me cuz normal people dont go through opiate addiction. I am so happy when i can just be stable on my subs, that's all I want...


Top
 Profile  
 
PostPosted: Wed Jan 15, 2014 8:52 pm 
Offline
Power Poster
Power Poster

Joined: Sun Dec 01, 2013 9:19 pm
Posts: 55
So, I've been wondering about you Ray. Did you ever find a stable, comfortable dose? I really hope you had a successful re induction. Could you give us an update please if your still around? Thanks and hope your doing better.


Top
 Profile  
 
PostPosted: Wed Feb 05, 2014 7:27 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jul 26, 2010 3:09 pm
Posts: 86
I wasn't on herion but methadone.I was taking 40mg/day and induction was started in a hospital setting.
I was given 2mg and the 1st day wasn't too bad.The low dosage was to see how my body reacted for Suboxone was very new.
The the dosage was increased 2mg about every 4-6 hours and by the next morning the methadone left very rapidally.By day two I had severe muscle spasms,tossing turning sweating leg kicking,etc...the whole gambit of WD.
By the 4th day and when the dose reached 32mg,I was discharged feeling very good.

My Dr at that time only treated addicts and alcoholics so he was used too very high tolerance levels.In fact he prescribed at a methadone clinic.


Top
 Profile  
 
   
PostPosted: Sat Feb 08, 2014 1:10 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
methadone and fentanyl are very difficult to change to buprenorphine without considerable precipitated withdrawal. ideally, people taking methadone for pain would be put on oxycodone for a couple weeks to clear the methadone... but it is not legal to do that with a someone on methadone for addiction.

The first post--- I find that you are correct in assuming that having a bit of buprenorphine on board is protective. For example, I induced a patient from about 40 mg of methadone after she was off it for 72 hours; she got so sick that I couldn't talk her out of the hospital (where they never do anything anyway). But she came back 48 hours after the firist try, and had no problem.

It is not always possible to predict when PW will occur and when it won't. Likewise, I have seen a number people who were managing the craziness of taking buprenorphine and using, back and fort.... and they say that it gets harder and harder to manage. After a long time, people going back forth feel sick all the time, no matter how they divide things up.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group